Distribution of the values of ω in short intervals

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)135-137
Number of pages3
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume40
Issue number1-2
DOIs
StatePublished - Mar 1 1982

Fingerprint

Short Intervals

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{dcc19fe808354c87b59a8ad028f63c09,
title = "Distribution of the values of ω in short intervals",
author = "Babu, {G. J.}",
year = "1982",
month = "3",
day = "1",
doi = "10.1007/BF01897312",
language = "English (US)",
volume = "40",
pages = "135--137",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

Distribution of the values of ω in short intervals. / Babu, G. J.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 40, No. 1-2, 01.03.1982, p. 135-137.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Distribution of the values of ω in short intervals

AU - Babu, G. J.

PY - 1982/3/1

Y1 - 1982/3/1

UR - http://www.scopus.com/inward/record.url?scp=0001980764&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001980764&partnerID=8YFLogxK

U2 - 10.1007/BF01897312

DO - 10.1007/BF01897312

M3 - Article

AN - SCOPUS:0001980764

VL - 40

SP - 135

EP - 137

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -